English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90069/105176 (86%)
Visitors : 6369222      Online Users : 592
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 光電與通訊學系 > 期刊論文 >  Item 310904400/17052


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/17052


    Title: A Password Authentication Scheme Over Insecure Networks
    Authors: 李正吉;Lee, Cheng-Chi
    Contributors: 光電與通訊學系
    Keywords: Cryptography;Diffie–Hellman key agreement;Network security;One-time password;Password authentication
    Date: 2006-06
    Issue Date: 2012-11-26 10:21:17 (UTC+8)
    Abstract: Authentication ensures that system's resources are not obtained fraudulently by illegal users. Password authentication is one of the simplest and the most convenient authentication mechanisms over insecure networks. The problem of password authentication in an insecure networks is present in many application areas. Since computing resources have grown tremendously, password authentication is more frequently required in areas such as computer networks, wireless networks, remote login, operation systems, and database management systems. Many schemes based on cryptography have been proposed to solve the problem. However, previous schemes are vulnerable to various attacks and are neither efficient, nor user friendly. Users cannot choose and change their passwords at will. In this paper, we propose a new password authentication scheme to achieve the all proposed requirements. Furthermore, our scheme can support the Diffie–Hellman key agreement protocol over insecure networks. Users and the system can use the agreed session key to encrypt/decrypt their communicated messages using the symmetric cryptosystem.
    Relation: JOURNAL OF COMPUTER AND SYSTEM SCIENCES;72(4):727–740
    Appears in Collections:[光電與通訊學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML119View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback